# SDR DXTA2011041804548

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 8,036 hours, 4,784 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MP50G4
- Part serial: 508B
- Condition: Failed
- Location: Te Flaps
- Part time: 1,510 hours, 942 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AMBER CAS DURING APPROACH AND LANDING.  FLAPS FAILED AT APROX 2 DEGREES WITH SLATS OUT.  FOUND FLAP CONTROL BITE CODE 2.  TESTED FLAP PDU IAW MM 27-50-00 CLUTCH TORQUE AMFRAME FAILED- 112 AMPS MAX.  FLAP PDU R & R IAW MM 27-52-00 (R35). REMAINDER OF FLAP DRIVE SYS VISUALLY INSPECTED & SYS OPERATIONALLY TESTED & FOUND SERVICABLE.
